MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9166
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report of a leak coming from the back side of the filter from the built-in "circle area" was confirmed.The set was visually inspected for obvious damage such as cracks, kinks, holes, and tears in the tubing and its components.Light yellow liquid was observed within the 0.2 micron filter and throughout the set.Sticky residue was also observed on the surface of the set¿s filter.No anomalies or evidence of damage were observed on the filters or the sets upon visual inspection.During functional and pressure testing, it was observed that fluid leaked out, termed; ¿weeping out¿, from the vent of the extension set¿s 0.2 micron filter.No other leaks were observed.The root cause of the leak was not identified.
 
Event or Problem Description
It was reported that there is leak coming from the back side of the filter from the built-in; "circle area".It was also confirmed that there was no harm to the patient as a result of this event.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9197537
Report Number9616066-2019-02890
Device Sequence Number18944669
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number19017181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1